# SDR DHL2001727547

- Difficulty date: August 17, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 3210 · Main Landing Gear
- Part: Gimbal Joint
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT MLG DOOR HAS PLAY AT ACTUATING ARM SWIVEL ATTACH TO GEAR.  REMOVED GIMBAL FROM LEFT MLG WING DOOR ACTUATING LINK AND REPLACED IAW B-727 MM 32-12-11.  OPS CHECKED LEFT MLG NORMAL IAW B-727 MM 32-11-0.
